# SDR ASAA2016062717186

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,111 hours, 10,767 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2 FAULTS ARE SHOWN ON THE FMC CDU 73-31631 AND 73-31632.  ACFT GROUNDED.  PERFORMED FIM 73-28, TASK 802, ADIRU TOTAL PRESSURE DATA IS MISSING FROM A DEU-FAULT ISOLATION.  EEC 1 AND EEC 2 PASS WITH NO MAINTENANCE MESSAGES AND BOTH SHOW A VALID TOTAL PRESSURE FROM ADIRU 1 AND ADIRU  2.  PERFORMED GOOD REPAIR CONFIRMATION IAW FIM 73-28, TASK 802, STEP H.
